Uniform exponential growth for CAT(0) square complexes. / Kar, Aditi; Sageev, Michah.

In: Algebraic and geometric topology, Vol. 19, No. 3, 21.05.2019, p. 1229-1245.

Research output: Contribution to journalArticle

Published

Links

Original languageEnglish
Pages (from-to)1229-1245
Number of pages17
JournalAlgebraic and geometric topology
Volume19
Issue number3
DOIs
Publication statusPublished - 21 May 2019
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 31277313